# SDR DXTA2012040204936

- Difficulty date: March 30, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N592QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605706
- Aircraft time: 4,235 hours, 3,279 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: None
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

BRAKES WON'T KEEP THE ACFT STOPPED WITH POWER SET TO TAKEOFF SETTING.  INSPECTED BRAKE ASSEMBLIES,  FOUND NO DEFECTS.   ALL CHECKED GOOD AT THIS TIME IAW MM 30-44-20.
